Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 186125, 7 pages
http://dx.doi.org/10.1155/2014/186125
Research Article

The Global Existence of Solutions in Time for a Chemotaxis Model with Two Chemicals

1Department of Basic Courses, Beijing Union University, Beijing 100101, China
2School of Sciences, Zhejiang A&F University, Hangzhou, Zhejiang 311300, China

Received 6 April 2014; Revised 21 May 2014; Accepted 27 May 2014; Published 16 June 2014

Academic Editor: Zhidong Teng

Copyright © 2014 Qian Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper concerns the uniform boundedness and global existence of solutions in time for the chemotaxis model with two chemicals. We prove the system has global existence of solutions in time for any dimension .